# SDR ASOA2015042912717

- Difficulty date: April 7, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 31,018 hours, 28,405 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT FS 310.00 BETWEEN LBL 24 & RBL 24.  FOUND CORROSION ON FRAME TO BE OUT OF LIMITS IAW SRM 53-00-00.  COMPLIED WITH REO 601R-53-21-2612 P1.
